RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 178–189 (Mi semr777)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical logic, algebra and number theory

Automorphisms of distance-regular graph with intersection array $\{144,125,32,1;1,8,125,144\}$

M. S. Nirova

Kabardino-Balkarian State University named after H.M. Berbekov, st. Chernyshevsky, 175, 360004, Nalchik, Russia

Abstract: Distance-regular graph with intersection array $\{204,175,48,1;1,12,175,204\}$ is $AT4(4,6,5)$-graph. Antipodal quotient $\bar \Gamma$ is strongly regular with parameters $(800,204,28,60)$ and nonprincipal eigenvalues $4,-36$. Constituents of $\bar \Gamma$ are strongly regular with parameters $(204,28,2,4)$ and $(595,144,18,40)$, the second neighborhhood of vertex in $\Gamma$ is distance-regular graph with intersection array $\{144,125,32,1;1,8,125,144\}$. In this paper automorphisms of strongly regalar graphs with parameters $(204,28,2,4)$, $(595,144,18,40)$ and distance-regular graph with intersection array $\{144,125,32,1;1,8,125,144\}$ are investigated.

Keywords: distance-regular graph, automorphism.

Funding Agency Grant Number
Russian Science Foundation 15-11-10025


DOI: https://doi.org/10.17377/semi.2017.14.018

Full text: PDF file (183 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.17
MSC: 05C25
Received January 15, 2017, published March 6, 2017

Citation: M. S. Nirova, “Automorphisms of distance-regular graph with intersection array $\{144,125,32,1;1,8,125,144\}$”, Sib. Èlektron. Mat. Izv., 14 (2017), 178–189

Citation in format AMSBIB
\Bibitem{Nir17}
\by M.~S.~Nirova
\paper Automorphisms of distance-regular graph with intersection array $\{144,125,32,1;1,8,125,144\}$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 178--189
\mathnet{http://mi.mathnet.ru/semr777}
\crossref{https://doi.org/10.17377/semi.2017.14.018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3622901}
\zmath{https://zbmath.org/?q=an:1357.05059}


Linking options:
  • http://mi.mathnet.ru/eng/semr777
  • http://mi.mathnet.ru/eng/semr/v14/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Zhurtov, M. Kh. Shermetova, “Avtomorfizmy distantsionno regulyarnogo grafa s massivom peresechenii $\{75,64,18,1;1,6,64,75\}$”, Tr. IMM UrO RAN, 23, no. 4, 2017, 128–135  mathnet  crossref  elib
  • Number of views:
    This page:80
    Full text:17
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019